# SDR AALA202512308685

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 15,917 hours, 5,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A CABLE WITH A COTTER PIN IS HANGING OUT OF THE 1R DOOR SLIDE PACK. MAINTENANCE RESECURED SLIDE COVER LANYARD PER AMM 25-66-01.
